Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/8293
DC FieldValueLanguage
dc.contributor.authorFrič, Roman-
dc.date.accessioned2013-01-23T11:23:55Z-
dc.date.available2013-01-23T11:23:55Z-
dc.date.issued2012-
dc.identifier.citationRoman Frič, "From probability to sequences and back", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 44 (2012), pp. 285–296.it_IT
dc.identifier.issn0049-4704-
dc.identifier.urihttp://hdl.handle.net/10077/8293-
dc.description.abstractThis is a survey covering sequential structures and their applications to the foundations of probability theory. Sequential convergence, convergence groups and the extension of sequentially continuous maps belong to general topology and Trieste for long has been a center of sequential topology. We begin with some personal reflections, con- tinue with topological problems motivated by the extension of probability measures, and close with some recent results related to the categorical foundations of probability theory.it_IT
dc.language.isoenit_IT
dc.publisherEUT Edizioni Università di Triesteit_IT
dc.relation.ispartofseriesRendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematicsit_IT
dc.relation.ispartofseries44 (2012)it_IT
dc.subjectConvergence of sequencesit_IT
dc.subjectsequentially continuous mapit_IT
dc.subjectfield of setsit_IT
dc.subjectextension of probability measuresit_IT
dc.subjectconvergence groupit_IT
dc.subjectfree groupit_IT
dc.subjectcompletionit_IT
dc.subjectcategorical approach to probabilityit_IT
dc.subjectbold algebrait_IT
dc.subjectMV-algebrait_IT
dc.subjectD-poset of fuzzy setsit_IT
dc.subjectstateit_IT
dc.subjectextension of statesit_IT
dc.subjectepireflectionit_IT
dc.titleFrom probability to sequences and backit_IT
dc.typeArticle-
dc.subject.msc201006D35it_IT
dc.subject.msc201054C20it_IT
dc.subject.msc201060A10it_IT
dc.subject.msc201004A72it_IT
dc.subject.msc201028C99it_IT
dc.subject.msc201054B30it_IT
item.grantfulltextopen-
item.fulltextWith Fulltext-
item.cerifentitytypePublications-
item.openairecristypehttp://purl.org/coar/resource_type/c_6501-
item.languageiso639-1en-
item.openairetypearticle-
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.44 (2012)
Files in This Item:
File Description SizeFormat
Fric_RIMUT44.pdf221.16 kBAdobe PDFThumbnail
View/Open
Show simple item record


CORE Recommender

Page view(s) 20

872
checked on Oct 1, 2022

Download(s) 50

640
checked on Oct 1, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.